# SDR UIEA2016112800907

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,669 hours, 17,066 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Condition: Failed
- Location: Gcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU ECU DISPLAYS MINI FLAG.  REMOVED & REPLACED THE GCU DIFFERENTIAL PRESSURE SWITCH IAW MM 49-27-15.  OPS AND LEAK CHECKED GOOD.
